# SDR DHL2004803513

- Difficulty date: March 23, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Cracked
- Location: Rt Wing Aileron
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD AILERON L/E PLATING CRACKED 0.250 AROUND STA XA 646.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-1-0 PG 1, DC8 SRM 57-8-01 FIG 4 PG 9.  REMOVED CRACKED PLATING IAW DC8 SRM 51-1-21 PG 1.  FABRICATED NOSE PLATING (2024-T3 0.032) IAW DC8 SRM 57-8-01 FIG 4 PG  09.  CLEANED, TREATED AND PRIMED NOSE PLATING INTERNAL PART IAW DC8 SRM 51-1-8B.  INSTALLED NOSE PLATING IAW DC8 SRM 51-1-21 PG 1, SRM 57-8-01 PG 9.  REBALANCE MOMENT 3324 LBS/IN FOUND WITHIN ALLOWABLE LIMITS IAW SRM 51-4-3 PG 1-2-3.
